MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM R; POLYETHYLENE KNEE INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM R; POLYETHYLENE KNEE INSERT
Catalog Number 02.12.0210FR
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information provided by the agent on (b)(4) 2019: the surgery has not been performed yet.The plan is to remove the loose screw.Clinical evaluation performed by medacta medical manager: during 4 year follow-up, radiographic images show the presence of a loosened insert screw.This event may be caused by insufficient tightening torque but this cannot be confirmed.Immediate removal and visual inspection of articular surfaces is strongly recommended.No negative consequences should be expected for the patient or the duration of the implant, which can work properly even in the absence of the insert screw.
 
Event or Problem Description
On (b)(6) 2019 we were informed about a patient who will need an arthroscopic removal of the inlay locking screw, after about 4 years from implantation, due to screw unscrewing.Patient is not having any pain.
 
Additional Manufacturer Narrative
On july 2nd we have received this additional information: the patient has decided not to have any revision as he is not experiencing any problems.Batch review performed on 03 july 2019: lot 144269: (b)(4) manufactured and released on (b)(4) 2014.Expiration date: 2019-07-31.No anomalies found related to the problem.To date, all items of the same lot have been sold with a similar reported event.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM R
Common Device Name
POLYETHYLENE KNEE INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8573543
Report Number3005180920-2019-00335
Device Sequence Number13516582
Product Code JWH
UDI-Device Identifier07630030826146
UDI-Public07630030826146
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number02.12.0210FR
Device Lot Number144269
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2019
Supplement Date Received by Manufacturer04/03/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight70